Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302452] of Lillian B. Pierce

Papers Published

  1. Pierce, LB, A bound for the 3-part of class numbers of quadratic fields by means of the square sieve, Forum Mathematicum, vol. 18 no. 4 (2006), pp. 677-698, ISSN 0933-7741 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We prove a nontrivial bound of O(D27/56+ε) for the 3-part of the class number of a quadratic field (√D) by using a variant of the square sieve and the q-analogue of van der Corput's method to count the number of squares of the form 4x3 - dz2 for a square-free positive integer d and bounded x, z. © de Gruyter 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320